International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 133-137

Some fixed point theorems for nonconvex spaces

F. Jafari and V. M. Sehgal

Department of Mathematics, University of Wyoming, Laramie 82071-3036, WY, USA

Received 5 June 1996; Revised 1 November 1996

Copyright © 1998 F. Jafari and V. M. Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a theorem for nonconvex topological vector spaces which yields the classical fixed point theorems of Ky Fan, Kim, Kaczynski, Kelly and Namioka as immediate consequences, and prove a new fixed point theorem for set-valued maps on arbitrary topological vector spaces.